Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Itchy rash in arms, tingling sensation all over the body. Medication ?

I started with getting rash in my arms everytime it comes out its very itchi, when it first came out i tried hard not to scratched because i was affraid i will spred it but now is comming out allmost all over body little bumps are still in my sking after a month and half after i left it alone they turned sking color hard to see bun now a have a tiggli sensation all over body ant start iching agaig i scrached it and now got swollen i dont know what to do i alredy went with my Dr. they prescribe me a cream and some pills for pain because I also have muscle pain but did not work i am terrefy to find out what would be please help me.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi .the condition described by u is only acute may be due to drug u are using for muscle can be cured by atarax 25 mg at night.alaspan at day time and application of calamine lotion all over the body.if no response start oral steriods wysolone 30 mg tapered to 10 mg within 15 days can cure the condition
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor